Will pristiq desvenlafaxine make me put on weight? I am about to start it and scared of weight gain?
- 13 Aug 2015 by Chester7
- 14 January 2016
- pristiq, depression, obesity, desvenlafaxine, major depressive disorder, weight
Difficult to say as we all repsond to medication differently. I gained a little weight, but I wasn't being careful with my diet and exercise either.
I did gain weight. 10lbs. If you can take something else. I want off it. 2 yrs now and I wish I never started taking it
I didn't experience weight gain with it. But everyone is different. If your depression gets better you'll be more motivated to exercise and eat healthy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 May 2010 • 1 answer
Posted 18 Jan 2015 • 2 answers
Posted 21 Mar 2016 • 1 answer
Posted 13 Jan 2017 • 1 answer
Posted 19 hours ago • 1 answer